# SDR ASAA0180309

- Difficulty date: December 8, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, L-2 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DETACHED FROM SLIDE COVER.  REATTACHED LANYARD TO SLIDE COVER.  (M)
